# SDR SWAA2023091990628

- Difficulty date: August 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED BS663 AND RBL16 MAIN WHEEL WELL 2023-506884 CRACK VAPOR BARRIER LOCATED BS663 RBL16 AND WL152 MAIN WHEEL WELL<[01] TOOL USED CALIPER P/N 500-752-20; S/N B21015879; DUE DATE: 13-DEC-23.;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 26-MAR-24.;[03] TOOL USED SCALE P/N:CL5000; S/N: AE-408751; DUE DATE 12-APR-24;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18196126 DUE DATE: 26-MAR-24;[05] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650 S/N: 201036102 DUE DATE: 16-SEP-23;[06] REPAIRED VAPOR BARRIER LOCATED BS663 AND RBL16 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED VAPOR BARRIER LOCATED BS663 AND RBL16 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. CERTIFIED RII
